# SDR COMA2012040470022

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 18,387 hours, 12,998 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE,  RECEIVED NOSE WHEEL STEERING CAUTION MESSAGE.  EMERGENCY DECLARED, ACFT LANDED SAFELY.  PERFORMED FIM FAULT RESET PROCEDURE, NUISANCE MESSAGE CLEARED.  OPS CHECKED GOOD.
